# SDR ASOA201704221481

- Difficulty date: April 22, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 36,465 hours, 27,168 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670324294
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 23 RT CORRODED. REMOVED AND REPLACED STR 23 RT WITH SERVICEABLE PART PN SH670-32429-4 IAW 51-40-11-001-001-A01 &51-42-06-001-001-A01 & DRAWING SH670-32429.
